Couldn't find what you looking for?

TRY OUR SEARCH!

I'm quite embarassed because I think I've done something stupid.

I'm 24 years old and have been taking birth control for a few years. two weeks ago, at the end of my period, my husband and I had unprotected sex without thinking about it. (I didn't restart my usual birth control cycle, because I decided for other reasons I wanted to see my gynecologist about changing methods.)

Four days later (about 96 hours after intercourse), I started panicking, and I took two birth control pills; the next morning I took two more. I've use the "morning-after treatment" before, and I'm pretty sure it was simply that: four BC pills taken within 24 hours, but I know it's only supposed to be effective within 72 hours after intercourse.

When I took the pills, I experienced nausea for a day (which I think is normal). Now, two weeks after intercourse--also about two weeks before I should have my period--I'm noticing some brown discharge. Could this be a sign of early pregnancy, or is it more likely because of ovulation? Is this discharge more likely since it's my first cycle without BC in a year?

Also and more importantly, if I am pregnant, would my home-remedy attempt at a morning-after pill have injured the fetus?

Thank you.

Loading...

i took the pill also but mine was 24 hours after. i also got the brown discharge as my period. the lady said i will get my period in 2 weeks. i got it in less than a week. i dont know if that was normal or not. the nausaed is a side affect of the morning after pill but it usually doesnt happen. if you are pregnant, the morning after pill has no affect on the fetus. none what so ever. i was also wondering why i got the brown discharge afterwards. i think it might be from the pill because i am not on my period as normally would be. blood. therefore i am not pregnant. the brown discharge as my period is still unknown.? any help also?

Reply

Loading...

Thanks for the info. The brown discharge has actually become heavier, and now I'm sure I have my period in fact. That makes sense, because it's about two weeks (more like a week and a half) since I took the morning after pill.

Thank you for the reply.
Reply

Loading...

you are very welcome.
Reply

Loading...

This is for phukengruven. I don't ever write on these things, but your comment made me want to reply. I am a new nurse and recently finished an OB course. When learning about the morning after pill, (which is a strong dose of hormones) if it is taken within the recommended 72 hours, it causes the embryo to not be able to implant to the lining of the uterus. However, if it is taken after 72 hours, it WILL NOT lead to death of the fetus. It actually will promote the pregnancy. You see after the embryo is attached to the lining of the uterus, the female body begans producing an increase in hormones (progesterone and estrogen) needed to nourish and promote the pregnancy. This is exactly what is in the morning after pill. So therefore, it will not harm the pregnancy after 72 hours, but actually may promote the pregnancy.

Now this is not out of my textbook, but out of my recall and my class materials. If you would like to know more, look in a nursing book such as Maternity & Women's Health Care.
Reply

Loading...

this too is for phukengruven. I never written on here before but the morning after pill is to be taken right away so prolong ovulation. It doesn't kill the egg and it's considered a fetus when the egg is fertilized. Although the pill shouldn't been taken no later than 72 hours or if you don't have the ec pill then you can also use birth control pills. In the past i had a scare and i went to my dr and they gave me four 3mg of Yaz b/c to take at the time you have to eat to not get nauseas and then take another four 12 hours later. and you should recieve you period in two weeks however it's not uncommon to have some nausea, cramping, and spotting right after taking the pill.
Reply

Loading...

BIRTH CONTROL IS NOT THE MORNING AFTER PILL....IT DOES NOT WORK THAT WAY
Reply

Loading...

EMT wrote:

I'm quite embarassed because I think I've done something stupid.

I'm 24 years old and have been taking birth control for a few years. two weeks ago, at the end of my period, my husband and I had unprotected sex without thinking about it. (I didn't restart my usual birth control cycle, because I decided for other reasons I wanted to see my gynecologist about changing methods.)

Four days later (about 96 hours after intercourse), I started panicking, and I took two birth control pills; the next morning I took two more. I've use the "morning-after treatment" before, and I'm pretty sure it was simply that: four BC pills taken within 24 hours, but I know it's only supposed to be effective within 72 hours after intercourse.

When I took the pills, I experienced nausea for a day (which I think is normal). Now, two weeks after intercourse--also about two weeks before I should have my period--I'm noticing some brown discharge. Could this be a sign of early pregnancy, or is it more likely because of ovulation? Is this discharge more likely since it's my first cycle without BC in a year?

Also and more importantly, if I am pregnant, would my home-remedy attempt at a morning-after pill have injured the fetus?

Thank you.





i was wondering if i was taking the BCP( birth control pill) and using it as a morning after pill such as taking 4pill after sex and another 4 pill 12 hours later will it work???
Reply

Loading...